# SDR YENA20160226142

- Difficulty date: February 26, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N236JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000035
- Aircraft time: 27,378 hours, 16,996 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frame 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CUTOUT LOWER BEAM HAS CORROSION AT FRAME 24 +7.0 AT RBL 16.0".  REPAIRED BY COMPLYING WITH EA E16-100-01, BLENDOUT, NDT, AND TOPCOAT.
